Alert archive / Texas / Flash Flood Warnings in 2012

Flash Flood Warning 20, NWS Houston/Galveston, TX

February 18, 20124 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at Feb 18, 2012, 9:37 AM CST for 4 counties in Texas. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 18, 2012, 9:37 AM CST (15:37 UTC)
Expired
Feb 18, 2012, 11:30 AM CST
In force
113 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Austin County, TX, Fort Bend County, TX, Harris County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 73 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 3.6 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2012-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2012-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2177 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
451 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
2.4
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WGUS54 KHGX 181537
FFWHGX
TXC015-157-201-481-181730-
/O.NEW.KHGX.FF.W.0020.120218T1537Z-120218T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
937 AM CST SAT FEB 18 2012

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME SOUTHEASTERN AUSTIN COUNTY IN SOUTHEAST TEXAS...
  FORT BEND COUNTY IN SOUTHEAST TEXAS...
  NORTHEASTERN WHARTON COUNTY IN SOUTHEAST TEXAS...
  SOUTH CENTRAL HARRIS COUNTY IN SOUTHEAST TEXAS...

* UNTIL 1130 AM CST

* AT 932 AM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED STREET 
AND ROAD FLOODING IN AND NEAR PECAN GROVE NEAR FM 359 AND PITTS ROAD 
WITH WATER NEARING HOMES. RADAR ESTIMATES THAT AMOUNTS NEAR 3 INCHES 
HAS FALLEN IN THESE AREAS. ADDITIONAL SHOWERS AND A FEW 
THUNDERSTORMS WILL BE MOVING THROUGH THE AREA BRINGING ADDITIONAL 
RAINFALL RATES OF ONE HALF TO 1 INCH AS THE STORMS MOVE QUICKLY 
NORTHEAST. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FIRST
  COLONY...MEADOWS...MISSION BEND...PECAN GROVE...RICHMOND...
  ROSENBERG...SUGAR LAND...TOWN WEST...EAST BERNARD...NEEDVILLE...
  PLEAK...SIMONTON AND WALLIS.


PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 2973 9555 2949 9562 2919 9608 2963 9612
      2971 9601

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Feb 18, 9:33 AM CST, 4 minutes earlier.

Area forecast discussion, Feb 18, 9:33 AM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
933 AM CST SAT FEB 18 2012

.DISCUSSION...
QUICK UPDATE TO REMOVE SVR WATCH. HEAVIEST RAIN THREAT WILL BE
OVER THE SE PARTS OF THE CWA IN THE SHORT TERM. TIDES ARE ELEVATED
SO MAY DELAY DRAINAGE FOR AREAS CLOSER TO THE COAST.  WILL STILL
HAVE SOME SCT MODERATE PRECIP MOVE ACROSS THE REGION TODAY BUT
ANTICIPATE THE HEAVIEST AND MOST ORGANIZED IS ALMOST BEHIND US.
THAT BEING SAID THE GROUND IS SATURATED AND WON'T TAKE MUCH
ADDITIONAL RAIN TO CAUSE ISSUES - EVEN SOME MODERATE RAIN IN A
COUPLE LOCATIONS. PRECIP SHOULD TAPER OFF FROM THE SW LATER THIS
AFTN. WILL NEED TO MONITOR SW ZONES FOR WIND ADVSY.
OTHERWISE...CURRENT FCST HAS A GOOD HANDLE ON THINGS IN THE SHORT
TERM AND MAY ISSUE AN UPDATE THIS AFTN IF NEEDED. 47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      60  43  64  46  68 / 100  10   0   0  10
HOUSTON (IAH)              69  46  66  45  70 / 100  10   0   0  10
GALVESTON (GLS)            67  50  62  52  66 / 100  10   0   0  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

GM...SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM CST SUNDAY
     FOR THE FOLLOWING ZONES: MATAGORDA BAY...WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...
     WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20
     NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY
     FOR THE FOLLOWING ZONES: GALVESTON BAY.

     SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 3 PM CST THIS
     AFTERNOON FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO
     THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
     FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
     ISLAND TO FREEPORT OUT 20 NM.

&&
Hazardous weather outlook, Feb 17, 4:04 PM CST, 17 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
404 PM CST FRI FEB 17 2012

TXZ163-164-176>179-195>200-210>214-226-227-235>238-182215-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
404 PM CST FRI FEB 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

         ...FLOOD WATCH IN EFFECT FROM 6 PM THIS
              EVENING THROUGH NOON SATURDAY...

A WARM FRONT OVER THE WESTERN GULF OF MEXICO WILL PUSH SLOWLY
NORTH TOWARD THE UPPER TEXAS COAST. A DEVELOPING AREA OF LOW
PRESSURE OVER NORTHERN MEXICO WILL MOVE UP THE COAST. THE WARM
FRONT WILL SERVE AS A FOCUS FOR HEAVY RAIN OVERNIGHT. CURRENTLY...
1 TO 3 INCHES OF RAIN IS EXPECTED ALONG AND SOUTH OF U.S. HIGHWAY
59 WITH ISOLATED TOTALS OF 3 TO 5 INCHES. 1 TO 2 INCHES OF RAIN IS
EXPECTED ELSEWHERE ACROSS SOUTHEAST TEXAS.

SOME OF THE STORMS COULD PRODUCE WIND DAMAGE OR EVEN AN ISOLATED
TORNADO SOUTH OF I-10 AS THE SURFACE LOW TRACKS NORTHEAST ALONG
THE COAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE HEAVY RAINS WILL COME TO END LATE SATURDAY AS A COLD FRONT
SWEEPS OUT MOST OF THE MOISTURE. GUSTY WEST AND NORTHWEST WINDS OF
15 TO 25 MPH OR STRONGER WILL DEVELOP IN THE WAKE OF THE DEPARTING
COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD PREPARE FOR ACTIVATION
THIS EVENING THROUGH EARLY SATURDAY AFTERNOON.

In the hours before

Special weather statement, Feb 18, 6:15 AM CST, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT...COR LAT LON
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
615 AM CST SAT FEB 18 2012

TXZ200-213-214-237-238-181415-
BRAZORIA-CHAMBERS-GALVESTON-HARRIS-LIBERTY-
615 AM CST SAT FEB 18 2012

...STRONG LINE OF STORMS ACROSS THE COASTAL COUNTIES AND HOUSTON
METRO AREA...

AT 606 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTHEAST
OF LIBERTY TO 5 MILES SOUTHEAST OF LIBERTY TO EL LAGO TO ALVIN TO 5
MILES WEST OF WEST COLUMBIA...MOVING SOUTHEAST AT 30 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. MINOR STREET AND FEEDER
ROAD FLOODING IS POSSIBLE.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WALLISVILLE...
SEABROOK...PELICAN ISLAND...OAK ISLAND...SCHLITTERBAHN...HANKAMER...
GILCHRIST...GALVESTON STATE PARK...CRYSTAL BEACH...CHOCOLATE BAYOU...
GALVESTON...WEST COLUMBIA...WEBSTER...TEXAS CITY...TAYLOR LAKE
VILLAGE...SWEENY...SURFSIDE BEACH...SANTA FE...SAN LEON...RICHWOOD...
QUINTANA...NASSAU BAY...MORGAN'S POINT...LIVERPOOL...LEAGUE CITY...
LAKE JACKSON...LA MARQUE...JAMAICA BEACH...HITCHCOCK...HILLCREST...
FREEPORT...EL LAGO...DICKINSON...DEVERS...COVE...CLUTE...BONNEY...
BAILEY'S PRAIRIE...BACLIFF...ANGLETON AND ALVIN.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 AM CST FOR THE
WARNED AREA.

LAT...LON 2935 9478 2936 9479 2950 9481 2978 9474
      2960 9494 2967 9499 2966 9500 2885 9539
      2905 9578 2907 9580 2960 9505 3030 9466
      3012 9459 3011 9444 2956 9435
TIME...MOT...LOC 1213Z 302DEG 31KT 3031 9456 2996 9469
          2956 9497 2935 9522 2909 9566
Special weather statement, Feb 18, 6:17 AM CST, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT...COR LAT LON
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
617 AM CST SAT FEB 18 2012

TXZ200-214-237-238-181415-
BRAZORIA-CHAMBERS-GALVESTON-LIBERTY-
617 AM CST SAT FEB 18 2012

...STRONG LINE OF STORMS ACROSS THE COASTAL COUNTIES AND HOUSTON
METRO AREA...

AT 606 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTHEAST
OF LIBERTY TO 5 MILES SOUTHEAST OF LIBERTY TO EL LAGO TO ALVIN TO 5
MILES WEST OF WEST COLUMBIA...MOVING SOUTHEAST AT 30 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. MINOR STREET AND FEEDER
ROAD FLOODING IS POSSIBLE.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WALLISVILLE...PELICAN
ISLAND...OAK ISLAND...SCHLITTERBAHN...HANKAMER...GILCHRIST...
GALVESTON STATE PARK...CRYSTAL BEACH...CHOCOLATE BAYOU...GALVESTON...
WEST COLUMBIA...TEXAS CITY...SWEENY...SURFSIDE BEACH...SANTA FE...SAN
LEON...RICHWOOD...QUINTANA...LIVERPOOL...LEAGUE CITY...LAKE
JACKSON...LA MARQUE...JAMAICA BEACH...HITCHCOCK...HILLCREST...
FREEPORT...DICKINSON...DEVERS...COVE...CLUTE...BAILEY'S PRAIRIE...
BACLIFF AND ANGLETON.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 AM CST FOR THE
WARNED AREA.

LAT...LON 2955 9436 2936 9479 2885 9539 2905 9578
      2956 9506 2937 9479 2953 9451 2952 9476
      2949 9475 2950 9488 2952 9490 2963 9472
      2972 9470 2966 9495 3025 9465 3012 9459
      3011 9444
TIME...MOT...LOC 1216Z 302DEG 31KT 3029 9454 2994 9467
          2954 9494 2934 9519 2907 9563
Local storm report, Feb 18, 7:57 AM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
757 AM CST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 AM     TSTM WND DMG     BELLVILLE               29.95N 96.26W
02/18/2012                   AUSTIN             TX   LAW ENFORCEMENT

            TREE DOWN BLOCKING ROAD IN BELLVILLE NEAR HIGHWAY 36.

0430 AM     FLASH FLOOD      13 NW BELLVILLE         30.08N 96.41W
02/18/2012                   WASHINGTON         TX   LAW ENFORCEMENT

            FM 109 AND OILFIELD ROAD IMPASSABLE.

0450 AM     TSTM WND DMG     WALLIS                  29.63N 96.06W
02/18/2012                   AUSTIN             TX   LAW ENFORCEMENT

            TREE DOWN ON BIRCH STREET.

0600 AM     FLASH FLOOD      3 NE NAVASOTA           30.42N 96.05W
02/18/2012                   GRIMES             TX   LAW ENFORCEMENT

            FM 3090 WAS IMPASSABLE.

&&

KPROCHAZ
Special weather statement, Feb 18, 8:23 AM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
823 AM CST SAT FEB 18 2012

TXZ236-237-181515-
BRAZORIA-MATAGORDA-
823 AM CST SAT FEB 18 2012

...STRONG STORM TRACKING EAST NORTHEAST ALONG THE COAST...

AT 818 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WADSWORTH TO
THE MATAGORDA PENINSULA TO 20 MILES OFFSHORE...MOVING EAST NORTHEAST
AT 35 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...
ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WADSWORTH...WEST
COLUMBIA...SWEENY...SURFSIDE BEACH...RICHWOOD...QUINTANA...
LIVERPOOL...LAKE JACKSON...FREEPORT...CLUTE...BAY CITY...BAILEY'S
PRAIRIE AND ANGLETON.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 AM CST FOR THE
WARNED AREA.

LAT...LON 2868 9585 2872 9576 2874 9579 2871 9588
      2895 9602 2935 9528 2911 9515 2907 9511
      2885 9539 2884 9547 2865 9584
TIME...MOT...LOC 1422Z 238DEG 44KT 2892 9587 2865 9570
          2838 9583
Local storm report, Feb 18, 8:40 AM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
840 AM CST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND DMG     6 E BRENHAM             30.16N 96.30W
02/18/2012                   WASHINGTON         TX   LAW ENFORCEMENT

            TREE DOWN BLOCKING COUNTRY ROAD, CLEARED AT 546 AM.

0417 AM     FLASH FLOOD      7 WSW COLUMBUS          29.67N 96.66W
02/18/2012                   COLORADO           TX   LAW ENFORCEMENT

            WATER OVER THE ROAD NEAR COUNTY ROAD 215 AND 211.

0430 AM     FLASH FLOOD      4 SSW COLUMBUS          29.65N 96.58W
02/18/2012                   COLORADO           TX   LAW ENFORCEMENT

            WATER OVER THE ROAD ON COUNTY ROAD 151 NEAR COUNTY ROAD
            105.

0527 AM     TSTM WND DMG     3 N NEW CANEY           30.20N 95.21W
02/18/2012                   MONTGOMERY         TX   LAW ENFORCEMENT

            TREES DOWN ON POWERLINES NEAR COUNTY ROAD 242 AND WILD
            FOREST DRIVE.

0530 AM     TSTM WND DMG     1 W SPLENDORA           30.23N 95.18W
02/18/2012                   MONTGOMERY         TX   LAW ENFORCEMENT

            TREES DOWN ON DUKE ROAD NEAR FM 2090.

&&

KPROCHAZ
Local storm report, Feb 18, 8:41 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
841 AM CST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND DMG     6 E BRENHAM             30.16N 96.30W
02/18/2012                   WASHINGTON         TX   LAW ENFORCEMENT

            TREE DOWN BLOCKING COUNTRY ROAD, CLEARED AT 546 AM.

0408 AM     TSTM WND DMG     BELLVILLE               29.95N 96.26W
02/18/2012                   AUSTIN             TX   LAW ENFORCEMENT

            TREE DOWN BLOCKING ROAD IN BELLVILLE NEAR HIGHWAY 36.

0417 AM     FLASH FLOOD      7 WSW COLUMBUS          29.67N 96.66W
02/18/2012                   COLORADO           TX   LAW ENFORCEMENT

            WATER OVER THE ROAD NEAR COUNTY ROAD 215 AND 211.

0430 AM     FLASH FLOOD      13 NW BELLVILLE         30.08N 96.41W
02/18/2012                   WASHINGTON         TX   LAW ENFORCEMENT

            FM 109 AND OILFIELD ROAD IMPASSABLE.

0430 AM     FLASH FLOOD      4 SSW COLUMBUS          29.65N 96.58W
02/18/2012                   COLORADO           TX   LAW ENFORCEMENT

            WATER OVER THE ROAD ON COUNTY ROAD 151 NEAR COUNTY ROAD
            105.

0450 AM     TSTM WND DMG     WALLIS                  29.63N 96.06W
02/18/2012                   AUSTIN             TX   LAW ENFORCEMENT

            TREE DOWN ON BIRCH STREET.

0513 AM     TSTM WND DMG     WILLIS                  30.42N 95.48W
02/18/2012                   MONTGOMERY         TX   LAW ENFORCEMENT

            TREES DOWN ON THE ROAD.

0515 AM     TSTM WND DMG     THE WOODLANDS           30.16N 95.49W
02/18/2012                   MONTGOMERY         TX   LAW ENFORCEMENT

            TREES DOWN.

0527 AM     TSTM WND DMG     3 N NEW CANEY           30.20N 95.21W
02/18/2012                   MONTGOMERY         TX   LAW ENFORCEMENT

            TREES DOWN ON POWERLINES NEAR COUNTY ROAD 242 AND WILD
            FOREST DRIVE.

0530 AM     TSTM WND DMG     1 W SPLENDORA           30.23N 95.18W
02/18/2012                   MONTGOMERY         TX   LAW ENFORCEMENT

            TREES DOWN ON DUKE ROAD NEAR FM 2090.

0600 AM     FLASH FLOOD      3 NE NAVASOTA           30.42N 96.05W
02/18/2012                   GRIMES             TX   LAW ENFORCEMENT

            FM 3090 WAS IMPASSABLE.

&&

KPROCHAZ

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 6:58 PM CSTSpecial Marine WarningHGX2 hr
Feb 17, 10:37 PM CSTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison, Walker23 min
Feb 18, 3:20 AM CSTSpecial Weather StatementHGXGrimes, Walker25 min
Feb 18, 3:57 AM CSTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Grimes, Harris, Montgomery and 2 more33 min
Feb 18, 4:00 AM CSTAreal Flood AdvisoryHGXAustin, Brazos, Colorado, Grimes, Waller, Washington2 hr
Feb 18, 4:28 AM CSTSevere Thunderstorm WarningHGXFort Bend, Grimes, Harris, Montgomery, San Jacinto, Waller47 min
Feb 18, 4:31 AM CSTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Harris, Wharton29 min
Feb 18, 5:00 AM CSTSpecial Weather StatementHGXFort Bend45 min
Feb 18, 5:03 AM CSTAreal Flood AdvisoryHGXAustin, Brazoria, Fort Bend, Harris, Montgomery, San Jacinto and 3 more117 min
Feb 18, 5:15 AM CSTSevere Thunderstorm WarningHGXChambers, Harris, Liberty, Montgomery, Polk, San Jacinto45 min
Feb 18, 5:48 AM CSTSpecial Marine WarningHGX117 min
Feb 18, 6:05 AM CSTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 1 more115 min
Feb 18, 6:11 AM CSTSpecial Weather StatementHGXBrazoria, Chambers2 hr
Feb 18, 6:15 AM CSTSpecial Weather StatementHGXBrazoria, Chambers2 hr
Feb 18, 6:17 AM CSTSpecial Weather StatementHGXBrazoria, Chambers118 min
Feb 18, 6:23 AM CSTFlash Flood WarningHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty3 hr
Feb 18, 6:29 AM CSTRiver Flood WarningHGXBurleson, Lee4 days
Feb 18, 6:39 AM CSTSpecial Marine WarningHGX111 min
Feb 18, 7:56 AM CSTAreal Flood AdvisoryHGXBrazoria, Chambers, Galveston, Jackson, Matagorda3 hr
Feb 18, 8:23 AM CSTSpecial Weather StatementHGXBrazoria52 min
Feb 18, 8:33 AM CSTSpecial Marine WarningHGX87 min
Feb 18, 8:38 AM CSTSevere Thunderstorm WarningHGXBrazoria, Galveston, Matagorda37 min
Feb 18, 9:22 AM CSTSpecial Marine WarningHGX53 min
Feb 18, 10:22 AM CSTRiver Flood WarningHGXBrazoria, Fort Bend47 hr
Feb 18, 11:15 AM CSTAreal Flood AdvisoryHGXBrazoria, Chambers, Galveston2 hr
Feb 18, 5:59 PM CSTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton38 hr

Nearby

Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.